Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInverting square systems algebraically is exponential
Author(s) Roberto Araujo, Crystal Clough, Jintai Ding
TypeArticle in Journal
AbstractAbstract In this paper, we prove that the degree of regularity of square systems, a subfamily of the HFE systems, over a prime finite field of odd characteristic q is exactly q and, therefore, prove that inverting square systems algebraically using Gröbner basis algorithm is exponential, when q = Ω ( n ) , where n is the number of variables of the system.
KeywordsSquare, HFE, Degree of regularity
ISSN1071-5797
URL http://www.sciencedirect.com/science/article/pii/S1071579713001093
LanguageEnglish
JournalFinite Fields and Their Applications
Volume26
Pages32 - 48
Year2014
Edition0
Translation No
Refereed No
Webmaster